# SDR CA190320011

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1612
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW OBSERVED NO. 2 HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO. AIRCRAFT LANDED AT DESTINATION AIRPORT.  WHILE ON APPROACH ON LOCALIZER AFTER FLAPS WAS LOWERED TO 5 DEG AND U/L WAS LOWERED. NO. 2 HYD ISOL VLV LIGHT ALONG WITH SPOILER O/B AND ROLL SPOILER O/B HYD CAUTION CAME ON. QTY DROPPED TO ZERO WITH PRESSURE INDICATED AT 3000 PSI.
